# SDR ASAA2017101722229

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,592 hours, 11,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN EMERGENCY EXIT SIGN DETACHED.  ACFT GROUNDED. ATTACHED THE SIGN COVER. OK FOR SERVICE.
